# SDR SWAA2022031509626

- Difficulty date: August 16, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,762 hours, 28,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; R/H TRANSITION SHIELD JUST FWD OF CARGO DOOR CUTOUT HAS CORROSION. / BLENDED CORROSION PER SRM 51-10-02 ; FOUND TO BE OUT OF LIMITS PER SRM 53-00-1A-2 . REMOVED AND REPLACED R/H TRANSITION PER SRM 53-00-1A-2; SRM 51-40-02. PN146A8127U12 AT STA 767-794 MATERIAL LOSS .020.
